# SDR RAIA00203096

- Difficulty date: March 8, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 21,015 hours, 23,537 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Valve
- Part number: 311905701
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5592-STL - LOW OIL PRESSURE ANNUNCIATOR LIGHT ILLUMINATED DURING TAXI. MAINTENANCE REMOVED AND REPLACED THE OIL PRESSURE PRIORITY VALVE, OPS AND LK CK OK.
